International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 1, Pages 37-47
Some subregular germs for -adic
Department of Mathematics, Chonbuk National University, Chonbuk, Chonju 560-756, Korea
Received 12 August 1993; Revised 29 November 1993
Copyright © 1995 Kim Yangkon and So Kwangho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Shalika's unipotent regular germs were found by the authors in the case of .
Next, subregular germs are also desirable, for at least is constructible in another form for any
smooth function by using Shalika germs. Some of them were not so hard as expected although to
find all of them is still not done explicitly.